# SDR AALA2000746

- Difficulty date: April 28, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR CUT OUT LOWER BEAM CORRODED FROM STATION 1155 TO 1212 ON VERTICAL AND HORIZ FLANGES.  REMOVED CORRODED BEAM.  INSTALLED NEW BEAM, FROM STATION 1155 TO 1226 PER SRM 51-30 AND 53-10.  (M)
